# SDR R61A2020092000635

- Difficulty date: September 3, 2020
- Submitted: September 20, 2020
- Operation: Air carrier
- Aircraft: N869RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000133
- Aircraft time: 31,684 hours, 23,205 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Skin
- Part number: 17083087003
- Condition: Corroded
- Location: Service Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON WASTE SERVICE PANEL SKIN BETWEEN FR 88-89 CFIII.  REPLACED AFT SERVICE DOOR PANEL BETWEEN FR 88-89, IAW EMB 170 SRM 51-41-02.
